# SDR SWAA2018061822844

- Difficulty date: June 1, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL SPAR VERTICAL PRESSURE WEB CRACKED AT BS 663, RBL 40.  REPAIRED WEB IAW SRM.
